Algebraic & Geometric Topology

Correction to the articles “Homotopy theory of nonsymmetric operads”, I–II

Fernando Muro

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We correct a mistake in Algebr. Geom. Topol. 11 (2011) 1541–1599 on the construction of push-outs along free morphisms of algebras over a nonsymmetric operad, and we fix the affected results from there and a follow-up article (Algebr. Geom. Topol. 14 (2014) 229–281).

Article information

Source
Algebr. Geom. Topol., Volume 17, Number 6 (2017), 3837-3852.

Dates
Received: 24 July 2015
Revised: 8 March 2017
Accepted: 4 June 2017
First available in Project Euclid: 16 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1510841522

Digital Object Identifier
doi:10.2140/agt.2017.17.3837

Subjects
Primary: 18D50: Operads [See also 55P48] 55U35: Abstract and axiomatic homotopy theory
Secondary: 18D10: Monoidal categories (= multiplicative categories), symmetric monoidal categories, braided categories [See also 19D23] 18D35: Structured objects in a category (group objects, etc.) 18D20: Enriched categories (over closed or monoidal categories)

Keywords
operad functor-operad algebra model category

Citation

Muro, Fernando. Correction to the articles “Homotopy theory of nonsymmetric operads”, I–II. Algebr. Geom. Topol. 17 (2017), no. 6, 3837--3852. doi:10.2140/agt.2017.17.3837. https://projecteuclid.org/euclid.agt/1510841522


Export citation